# SDR DJFA2004042

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- Aircraft time: 12,222 hours, 10,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER APPROXIMATELY 15 MINUTES INTO FLIGHT THEY NOTICED A BURNING OIL SMELL COMING FROM THE OVERHEAD VENTS.  ACTIONS WERE TAKEN TO ISOLATE THE SMELL BY TURNING OFF FANS AND ISOLATING BLEED AIR SOURCES.  A/C DIVERTED TO KCRG WHERE A NORMAL DESCENT AND LANDING WERE ACCOMPLISHED.  MAINTENANCE RAN THE AIRCRAFT AND CONFIRMED THE PROBLEM.  IT WAS DISCOVERED THAT OIL WAS DRIPPING ONTO A HOT BLEED DUCT IN THE AFT EQUIPMENT BAY.  A B-NUT WAS TIGHTENED THAT RAN FROM A FILTER TO THE FLOW SWITCH.  AIRCRAFT WAS RAN FOR 30 MINUTES WITH NO EVIDENCE OF THE OIL SMELL.  B-NUT WAS RECHECKED AND NO LEAKS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
